Continuity bounds on the quantum relative entropy. / Audenaert, K. M. R. ; Eisert, J.

In: Journal of Mathematical Physics, Vol. 46, 29.03.2005, p. 102104.

Research output: Contribution to journalArticlepeer-review

Published
Original languageEnglish
Pages (from-to)102104
JournalJournal of Mathematical Physics
Volume46
DOIs
Publication statusPublished - 29 Mar 2005
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 55332